I am just following up on a recent post I read on your Blog – I am 44. I have been on Propecia for almost 4 years – starting off as a Norwood 2.5, I have probably progressed to a Norwood 3 over this time. My hairfall seems to be less than a few years back, so I am not going to risk getting off Propeica – it is probably doing some good.
My question however is about the impact on body hair – I have probably seen a 30-50% reduction in body hair over the 4 year period. Is this likely to be related to Propecia, or is their some other factor. (FYI I am a regular smoker and accept that this may be impacting the benefits of Propecia)
It very likely could be the Propecia is causing your reduction in body hair. People have reported body hair loss with Propecia, and one rare occasions I have heard it go the other way. I wish I’d experienced the loss of body hair when I was taking the medication, but I wasn’t that lucky. I’d expect most patients would prefer to have this side effect, particularly those with excessive hair in undesirable areas (back, shoulders).